Medical Specialty >> Neurology

Doctors Lounge - Neurology Answers

Back to Neurology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/04/2017.

Forum Name: Headaches

Question: stabbing pain ion right side of head


 kevtm1974 - Mon Feb 25, 2008 11:27 pm

I have been getting these stabbing pains in my head that feels like someone is stabbing me in the head usually last a about a minute or so, I also can't sleep on my back, cause when I try and lay on my back and shut my eye's I get dizzy like the room is spinning, I have had problems with my back and my neck, I am also waking up and having to go straight for the tylenol, sometimes I also feel pressure on the back of my head. I am just wondering what is causing the everyday headaches, and am also having constant ringing in my ear's.
 Dr. A. Madia - Wed Apr 16, 2008 6:01 am

User avatar Hi,

I would strongly discourage going for your tylenol every morning you get up. All medicines have side effects and getting into a habit of constant painkiller is never a good thing.

I suggest you get in touch with your primary care physician and get a general health check up incliding Pulse, BP, general and systemic examination, routine blood and urine work up and any Xrays that might be indicated.

This will point to the reason of your pounding headaches, dizziness etc. Generally your kind of headahes are seen in people who have developed a recent high BP. On the other hand some gas, hyperacidity and dyspepsia can also be a known but unrecognized cause.

Take care,

Apurva

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us